# SDR F3LA2023082800137

- Difficulty date: August 13, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N720FR
- Make and model: Airbus A321-211
- Aircraft serial: 7852
- Aircraft time: 17,770 hours, 7,666 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Seal
- Part number: D5311219820100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE NR 5001257278-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.CORRODED SILL SHAPE ON RH FWD DOOR NO AWOLLABLE DAMAGE FOUND ON SRM REQUIRES REPLACEMENT AS PER A321 SRM 51-72-11 REV.146 CORRECTIVE ACTION: PERFORMED INSTALLATION OF ANCHOR NUTS AND NEW SILL SHAPE AS PER A321 SRM 51-72-11 AND 51-42-11 REV. 146 MX ACTION IS ACCEPTABLE./END/
